# SDR USAA2012043000015

- Difficulty date: April 30, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 57,088 hours, 37,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT LIGHT OVER THE R1 DOOR AND BULKHEAD BETWEEN FIRST CLASS AND COACH BLINK ON AND OFF CONTINUOUSLY.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY FOR AFFECTED EMERGENCY LIGHTS PER AMM 33-51-51-962-016.  ALSO, REMOVED AND REPLACED BATTERY PACK FOR AFFECTED LIGHTS PER AMM 33-51-51-962-015.  OPS CHECKS OK.
